Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have less than a week to go and was wandering from anyone else's experience if your acne didn't really really clear up until a few weeks before the course was over. Mine has almost completely disappeared over the past week and a half. I have heard that even up to a month after the last pill is taken that my skin could either continue to clear up or possibly get a little worse again then better. Just wanted to hear other ppl's thoughts on this. :think:

Share this post


Link to post
Share on other sites

I'm three months post-accutane. My skin is a lot better than when i first stopped it in December. i can tell the T-zone is getting oilier, but i do have to moisterize some areas...and i didn't really need to while on tane. i still have some side effects, such as, lips still irritated, dry eyes, losing hair (all not as severe as was when i was on the accutane). all the side effects were worth it. haven't had a cyst in a long time, which is a miracle.

good luck - i hope you get better when you stop it

Edited by mert1

Share this post


Link to post
Share on other sites

Sure hope it keeps working because i just took the last pills today and my skin isn't exactly what i want or expected it to be after 5 months of annoying side effects. Guess ill find out soon

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×